# SDR HEEA079385

- Difficulty date: May 28, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N2275Y
- Make and model: Bell 206B-3
- Aircraft serial: 3626
- Aircraft time: 12,991 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Pump
- Part number: 206040184001
- Part serial: GC2051
- Condition: Leaking
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR OIL PUMP LEAKING. REPLACED WITH SERVICEABLE PUMP.
